Journal article icon

Journal article

On moments of a polytope

Abstract:

We show that the multivariate generating function of appropriately normalized moments of a measure with homogeneous polynomial density supported on a compact polytope P⊂Rd is a rational function. Its denominator is the product of linear forms dual to the vertices of P raised to the power equal to the degree of the density function. Using this, we solve the inverse moment problem for the set of, not necessarily convex, polytopes having a given set S of vertices. Under a weak non-degenera...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s13324-018-0226-8

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
Publisher:
Springer Verlag
Journal:
Analysis and Mathematical Physics More from this journal
Volume:
8
Issue:
2
Pages:
255–287
Publication date:
2018-04-12
Acceptance date:
2018-04-02
DOI:
EISSN:
1664-235X
ISSN:
1664-2368
Keywords:
Pubs id:
pubs:836666
UUID:
uuid:c7b3ed7e-346a-4d46-95c3-e8132ef6374d
Local pid:
pubs:836666
Source identifiers:
836666
Deposit date:
2018-04-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP